RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 179–180 (Mi umn1997)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The abstract simplicity of groups of type $\mathrm D_n$ over number fields

M. V. Borovoi


Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 213–214

Bibliographic databases:

MSC: 11Exx, 11R52, 16W10, 16Kxx, 20G20
Received: 15.01.1988

Citation: M. V. Borovoi, “The abstract simplicity of groups of type $\mathrm D_n$ over number fields”, Uspekhi Mat. Nauk, 43:5(263) (1988), 179–180; Russian Math. Surveys, 43:5 (1988), 213–214

Citation in format AMSBIB
\Bibitem{Bor88}
\by M.~V.~Borovoi
\paper The~abstract simplicity of groups of type~$\mathrm D_n$ over number fields
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn1997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971473}
\zmath{https://zbmath.org/?q=an:0678.20029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..213B}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 213--214
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001937}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1997
  • http://mi.mathnet.ru/eng/umn/v43/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:129
    Full text:52
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019